# SDR DALA2017010400070

- Difficulty date: January 3, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- Aircraft time: 74,774 hours, 56,339 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN & INTERNAL DOUBLER STA 712-731, L29L-29R CORROSION REPAIR. ACCOMPLISH ER/A 552892-14 SECTION II INSPECTION WITHIN EVERY 8000 CYCLES AFTER ACCOMPLISHMENT OF THE SECTION I REPAIR.
